# SDR CA990715052

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 327628
- Condition: Separated
- Location: Cylinder
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) EXHAUST SEPARATED FROM NR 13 CYLINDER, ALL THREE STUDS PULLED AWAY FROM CYLINDER HEAD.  CYLINDER REPLACED.
